# SDR 2A6R2019062052804

- Difficulty date: June 20, 2019
- Submitted: June 20, 2019
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N911EF
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0497
- Aircraft time: 3,918 hours, 15,434 cycles
- System (JASC): 6710 · Main Rotor Control
- Part: Shaft
- Part number: L6271M503201
- Condition: Corroded
- Location: Collective
- Part time: 3,918 hours, 15,434 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION ON THE COLLECTIVE SHAFT AT THE FRICTION BRAKE ATTACHMENT POINT.  WILL REMOVE AND REPLACE COLLECTIVE SHAFT
